# SDR CNMA20070001

- Difficulty date: January 3, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N720AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48252
- Aircraft time: 77,557 hours, 20,073 cycles
- Engine: Ge CF650C2B
- Engine time: 65,151 hours, 12,904 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE FAILED ON TAKEOFF ROLL AT 70KTS TAKEOFF ABORTED. N1 WAS 103.0 EGT PEGGED. RAN ENGINE FIRE SEVERE DAMAGE CHECK LIST NO FIRE.  R & R NR 2 ENGINE IAW 10UN-201.  ENGINE S/N 517-533 INSPECTION REVEALED NO SIGNS OF FOD TO THE COMPRESSOR SECTION BUT HEAVY IMPACT DAMAGE EXTENDING TO STG 4 LPT. 5 EA STAGE 1 NOZZLE SEGMENTS HAD LOST RETENTION AND HAD GONE IN CONTACT WITH THE STAGE 1 ROTOR BLADES.
